# SDR AALA202210176697

- Difficulty date: September 22, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302U3
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER INSPAR RIB LOCATED AT STABILIZER STA 101.90, FORTH STIFFENER FROM FRONT SPAR. REPLACED RIB PER SRM 51-00-05.
